# SDR SWAA2022080125638

- Difficulty date: July 4, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33868
- Aircraft time: 59,296 hours, 35,349 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STUB FRAME DOOR CUT OUT ON BS 294.5 BTWEEN STRINGER 7R TO STRINGER 8R AT FWD GALLEY AREA 2022-372918 / [01] REPLACED STUB FRAME LOCATED ON DOOR CUT OUT ON BS 294.5 BTWEEN STRINGER 7R TO STRINGER 8R AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND 51-10-02 ITEM 9 AND DWG-141A8370 REV: D. SEE INDIVIDUAL SIG-OFF BELOW;[02] REPLACED STUB FRAME LOCATED ON DOOR CUT OUT ON BS 294.5 BTWEEN STRINGER 7R TO STRINGER 8R AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND 51-10-02 ITEM 9 AND DWG-141A8370 REV: D. RII ;SEE INDIVIDUAL SIG-OFF BELOW
